MathSciNet Relay Station
MathSciNet bibliographic data
MR857056 (87j:33024b) 33A70
Albright, J. R.; Gavathas, E. P. Integrals involving Airy functions. Comment on: "Evaluation of an integral involving Airy functions'' by L. T. Wille and J. Vennik. J. Phys. A 19 (1986), no. 13, 2663–2665.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement